# SDR HNAA2021061400256

- Difficulty date: June 3, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145156
- Aircraft time: 47,003 hours, 44,155 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SPAR 1 RIB 9 AREA HAS RELEVANT INDICATION AT LOWER FLANGE FWD OF SCREW HOLE ... ACCOMPLISHED REPAIR OF LH SPAR I AT RIB 9 IAW EMB 145 SRM 57-20-05 ITEM 2, FIG 201 SHEET 1 AND PIEDMONT EO1-57-21-0121. PERFORMED LEAK CHECK ON LH WING SPAR 1 RIB 9 IAW EMB 145 AMM 28-11-00, LEAK CHECK GOOD.
